# SDR DALA2019060523402

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 70,243 hours, 26,677 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDANTS SITTING AT 2L DOOR WHILE ON FINAL APPROACH. CORRECTIVE ACTION: OPENED HPC 6TH STAGE PLUG AP1 ON BOTH NBR 1 & 2 ENGS TO CK FOR EVIDENCE OF OIL LEAK INTERNAL OF ENG. C/W BSI OF #1 ENG AND #2 ENG. FOUND WETNESS ON BOTH ENGINES' 6TH STG HPC BLADES PER B757 FIM 71-05. #1 & #2 ENGINE REMOVAL REQUIRED BEFORE FURTHER FLIGHT IAW B757 FIM 71-05. REINSTALLED BORESCOPE PLUGS AP1 & GEAR PADS COVER PER B757 AMM 72-00-00. RPLD NBR 1 & 2 ENGS PER WRK CARDS. (5509788)
